"Tens of thousands of statin users have complained to their doctors of weakness, instability, easy fatigue, muscle aches and pains, burning of their extremities, depression, personality change and faulty memory, ... "
Any of those sound familiar as symptoms you have seen or heard of in someone that you know who is on the statin drug or have you experienced them yourself as a user. I did for much too long. Yet the prescribed drugs did not do what they were touted to do - prevent cardiovascular disease or heart attack in my case. I will admit they did reduce my cholesterol. Enough so that my cardiologists were tickled pink. I felt I was doing more to prevent them from having a coronary than myself. With 'dumb, fat, and happy' low cholesterol I had five heart attacks and intestinal cancer (an increased risk side effect of statin usage). Don't know how the cardiologists and GPs who prescribed them, and were so entheusiastically promoting their benefits and likely taking the miracle drug themselves are doing. Hopefully they are faring better than I did.
Read Dr Gravline's full series of articles on Statin Drugs and Mitochondrial Damage here.